AMS eContent Search Results
Matches for: msc=(14P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Tobias Friedl, Cordian Riener and Raman Sanyal. Reflection groups, reflection arrangements, and invariant real varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lynn Chua, Daniel Plaumann, Rainer Sinn and Cynthia Vinzant. Gram spectrahedra. Contemporary Mathematics 697 (2017) 81-105.
Book volume table of contents   
View Article: PDF

[3] Henri Lombardi and Assia Mahboubi. Th{\'e}ories g{\'e}om{\'e}triques pour l'alg{\`e}bre des nombres r{\'e}els. Contemporary Mathematics 697 (2017) 239-264.
Book volume table of contents   
View Article: PDF

[4] Tom-Lukas Kriel. A new proof for the existence of degree bounds for Putinar's Positivstellensatz. Contemporary Mathematics 697 (2017) 203-209.
Book volume table of contents   
View Article: PDF

[5] Claus Scheiderer and Sebastian Wenzel. Polynomials nonnegative on the cylinder. Contemporary Mathematics 697 (2017) 291-300.
Book volume table of contents   
View Article: PDF

[6] José F. Fernando, José M. Gamboa and Carlos Ueno. Polynomial, regular and Nash images of Euclidean spaces. Contemporary Mathematics 697 (2017) 145-167.
Book volume table of contents   
View Article: PDF

[7] N. Dutertre and J. A. Moya-Pérez. Topological formulas for closed semi-algebraic sets by Euler integration. Contemporary Mathematics 675 (2016) 89-102.
Book volume table of contents   
View Article: PDF

[8] J. William Helton, Igor Klep and Scott McCullough. Matrix convex hulls of free semialgebraic sets. Trans. Amer. Math. Soc. 368 (2016) 3105-3139.
Abstract, references, and article information   
View Article: PDF

[9] Janusz Adamus. CR-continuation of arc-analytic maps. Proc. Amer. Math. Soc. 143 (2015) 4189-4198.
Abstract, references, and article information   
View Article: PDF

[10] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc. 368 (2016) 337-363.
Abstract, references, and article information   
View Article: PDF

[11] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[12] Thorsten Theobald and Timo de Wolff. Approximating amoebas and coamoebas by sums of squares. Math. Comp. 84 (2015) 455-473.
Abstract, references, and article information   
View Article: PDF

[13] David Conlon, Jacob Fox, János Pach, Benny Sudakov and Andrew Suk. Ramsey-type results for semi-algebraic relations. Trans. Amer. Math. Soc. 366 (2014) 5043-5065.
Abstract, references, and article information   
View Article: PDF

[14] Andreas Fischer. A strict Positivstellensatz for rings of definable analytic functions. Proc. Amer. Math. Soc. 141 (2013) 1415-1422.
Abstract, references, and article information   
View Article: PDF

[15] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[16] José F. Fernando and J. M. Gamboa. On the semialgebraic Stone--\v{C}ech compactification of a semialgebraic set. Trans. Amer. Math. Soc. 364 (2012) 3479-3511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José F. Fernando and J. M. Gamboa. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012) 1207-1219. MR 2869106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philipp Hieronymi. Defining the set of integers in expansions of the real field by a closed discrete set. Proc. Amer. Math. Soc. 138 (2010) 2163-2168. MR 2596055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tim Netzer. Positive polynomials and sequential closures of quadratic modules. Trans. Amer. Math. Soc. 362 (2010) 2619-2639. MR 2584613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael A. Tychonievich. Defining additive subgroups of the reals from convex subsets. Proc. Amer. Math. Soc. 137 (2009) 3473-3476. MR 2515416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jaka Cimpric, Salma Kuhlmann and Claus Scheiderer. Sums of squares and moment problems in equivariant situations. Trans. Amer. Math. Soc. 361 (2009) 735-765. MR 2452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Murray Marshall. Scheiderer's local-global principle. Math. Surveys Monogr. 146 (2008) 123-136.
Book volume table of contents   
View Article: PDF

[24] Murray Marshall. Schm\"udgen's positivstellensatz. Math. Surveys Monogr. 146 (2008) 87-95.
Book volume table of contents   
View Article: PDF

[25] Murray Marshall. Semidefinite programming and optimization. Math. Surveys Monogr. 146 (2008) 137-160.
Book volume table of contents   
View Article: PDF

[26] Murray Marshall. Krivine's positivstellensatz. Math. Surveys Monogr. 146 (2008) 21-39.
Book volume table of contents   
View Article: PDF

[27] Murray Marshall. Preliminaries. Math. Surveys Monogr. 146 (2008) 1-2.
Book volume table of contents   
View Article: PDF

[28] Murray Marshall. Positive polynomials and sums of squares. Math. Surveys Monogr. 146 (2008) 3-19.
Book volume table of contents   
View Article: PDF

[29] Murray Marshall. Non-compact case. Math. Surveys Monogr. 146 (2008) 55-70.
Book volume table of contents   
View Article: PDF

[30] Murray Marshall. Weak isotropy of quadratic forms. Math. Surveys Monogr. 146 (2008) 109-121.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 46 found      Go to page: 1 2

American Mathematical Society